# SDR SWAA2022011047080

- Difficulty date: November 23, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 360 Bl0
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SUPPORT CLIP AT MAIN EBAY BL0 BS360. MARKED. ; / [01] REMOVED CORROSION IN AN AREA OF 1.7'X1' PER SRM 51-10-02-0G-0; [02] VERIFIED ITEM 1 CORRECTIVE ACTIONS.; [03] UT INSPECTED DENT/BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.040. EQUIP ID#: ATS2031 S/N: 170515011; [04] GRID AREA NEEDED FOR ENGINEERING; [05] REMOVED SUPPORT CLIP AT MAIN EBAY BS 360 BL0 PER SRM 51-40-02-0G-0; [06] AFTER REMOVAL; FOUND ADDITIONAL CORROSION ON SUPPORT CLIP IN AN AREA OF 2'X1.7'; REMAINING THICKNESS IS 0.030' ORIGINAL THICKNESS IS 0.040'. FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. USING ATS TOOL MICROMETER ID: ATS601 SN: 87172291; [07] VERIFIED OUT OF LIMITS DUE TO NO LIMITS IN THE SRM.; [08] RECEIVED FROM OSS NEW SUPPORT CLIP; MATERIAL USED 7075 T62TO CLAD .040' LOT# 1468510-2 PO# 847253-SWA. LOCATED AND DRILLED NEW CLIP PER SRM 51-40-05-0G-0 AND DWG 141A1160; [09] VERIFIED CORRECTIVE ACTION 8. OK TO ALODINE AND PRIME; [10] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON CLIP PER AMM 51-21-41-370-802 AND AMM 51-21-72-370-804. OK TO INSTALL; [11] VERIFIED CORRECTIVE ACTION 10. OK TO INSTALL; [12] UPDATED MEASUREMEMNT TABLE; [13] INSTALLED SUPPORT CLIB AT MAIN E&E BAY BS 360 BL0 PER SRM 51-40-02-0G-0 AND DWG 141A1160; [14] VERIFIED CORRECTIVE ACTION 13; [15] VERIFIED JOB COMPLETE
